# SDR DALA2023110809201

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,048 hours, 40,866 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA 1037 L17L AT PAX CABIN. SUMMARY OF NRC 00201: FRAME STA 1037 L17L AT PAX CABIN WAS REPAIRED PER B717-200 SRM 51-41-05-0G PAR 8 AND 53-20-07-2R PROCEDURE 4. (LP #0054034)
